2019
Том 71
№ 11

All Issues

Bechelova A. R.

Articles: 1
Brief Communications (Russian)

On the convergence of difference schemes for the diffusion equation of fractional order

Bechelova A. R.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 7. - pp. 994–996

For the diffusion equation of fractional order, we construct an approximation difference scheme of order 0(h 2 + τ). We present an algorithm for the solution of boundary-value problems for a generalized transfer equation of fractional order.